freedom

Adderall is EVIL

10 posts in this topic

Adderall should be banned by the FDA. I haven't had anything but bad side effects from this drug. It is just a legal way for pharma to make money getting people addicted to amphetamines. I think they are no better than the street corner pusher. It is WAY to easy to get this drug and physicians should be held accountable for pushing this drug.

Here's my story in a nutshell:

Over 10 years ago I let myself get hooked on phentermine from a "diet doctor".

Developed high blood pressure and depression - two more meds for pharma to make money on top of the diet pills. Now have to take drugs to sleep because of Adderrall.

Started taking Adderall when diet doctor went out of business.

Longest time off was 7 Days for New Years resolution. Many shorter attempts, latest one was 5 days recently. Always felt good after the the 3 day sleep period, like myself again.

Side effects: irritable, nonsocial, no real feelings, bad breath, bad teeth (very expensive side effect!), bad skin, hair falling out, eyesight worsened, paranoia, insomnia, bruising, joint pain causing arthritis sympyoms, brittle nails and VERY EXHAUSTED), thyroid function out of whack, don't enjoy exercise, caused severe allergies and asthma . I am mainly on the fast track to old age and I am in my early 50s.

Good side effcts: false energy to clean, do projects which need concentration. THAT IS IT!

I return to this forum at least once a week for encouragement. Thank you all for your stories and inspiration

Today is another day 1, I'll keep trying to quit until it sticks. Wish me luck.

1 person likes this

Share this post


Link to post
Share on other sites

You can do it, freedom -- keep reminding yourself of the cost. My motto is: recover or die. I mostly mean that in the figurative sense, that Adderall will destroy everything good in my life, but considering that doctors don't know the full extent of long-term side effects, there could be some literal truth to it as well. Come back here when you need to check in -- we are here for you.

M

Share this post


Link to post
Share on other sites

I had the same side effects as you!! My hair thinned as well. What brand did you take??

Core pharma was the company with the orange football type tablets and light blue round 10 mg tablets. Eon was much better but they all have bad side effects. My hair is already repairing itself after only 7 days off the evil pills. I still want them badly but am doing my best to get clean.

Share this post


Link to post
Share on other sites

I totally agree with you. Adderall should be BANNED. It's so addictive and so many people have attested to having their lives destroyed by the drug...it has such a reputation of being the "cheat drug" for abuse on college campuses.

If you were to ask me what comes to mind when I think of adderall, I would say It does NOT have a reputation as a drug that helps people...It has a reputation as a drug that students abuse to gain a "competetive edge" OR as a "weight suppressent"...

How can they possibly continue to prescribe this crap to the public??? If anyone knows of a class action suit being prepared against those idiot producers of adderall, I am so ready to sign up....!

Share this post


Link to post
Share on other sites

I am beginning to think that a lot of information is being hidden from the public and can only pray this drug goes the way of Phen-Fen. My family is slowly being destroyed by this drug, It makes me angry that it is so easy for people to get this drug. This is the most psychologically addictive drug I have ever seen on the market. Every time I see a drug rep in my doctor's office I think of them as the corner pusher in a black suit and high heels. THE WHOLE THING DISGUSTS ME, and I will join in the class action suit along with you.

Once again money is more important to this country and corporations than the health of it's citizens.

Share this post


Link to post
Share on other sites

I was addicted to adderrall, but only for about 6 months. It got to the point that the relationship with my wife was suffering, so with her help I stopped. I weaned myself off of it. It was a 2 week gradually weaning schedule that was closely adhered to. After I was done and took my last adderrall, I was in a severe depression for 1 month. Eventually with time and the loving support of my wife, I snapped out of it. Adderrall is the blue devil.

1 person likes this

Share this post


Link to post
Share on other sites

Freedom and InRecovery:

I have to disagree with both of you about a blanket ban on adderall. It is already up-scheduled and tightly controled by the FDA. If you banned all legal stimulants then the meth problem would be even worse that it already is. No, it should never be sold in C-stores like ciggarettes, but I believe there are some folks who need this drug for severe ADD or narcolepsy. Some kind of objective (chemical?) test is needed to determine those who truley need to take stimulants. I believe there are many meth addicts who are actually self-medicating for ADD. They are just not connected to this wonderful medical system of crooked doctor drug pushers, even more crooked pharmaceutical companies and their political ilk, and the all powerful and most crooked insurance industry and their ilk. When I started taking this drug, I thought it was the safest and most progressive way to get clean, good, and fun drugs. Hell, you are under the care of a doctor, right? Surely any good doctor would oversee your course of treatment, and discontinue it if the side affects got too bad. And since you have to see the doctor at least a couple of times per year, surely they would be able to tell if the drug was doing you more harm than good, right? And when it comes time to get off the shit, surely a medical doctor would know how to get you off of it safely and painlessly - I was sure they had a magic tool kit (another pill?) to get you unhooked. Not so. In fact, it is not in THEIR best interest to see you quit because of all the extra business they pick up when the nasty side affects of adderall abuse start to kick in.

Share this post


Link to post
Share on other sites

quit once-- it's not controlled by the fda. 20/20 did a report on prescription drugs and all of the government agencies reffered abc to each other and wouldn't give any answers. It is a huge problem, and it's the fault of the system. It's common sense and obvious that it's just all about the money.

Share this post


Link to post
Share on other sites

Adderall should be banned by the FDA. I haven't had anything but bad side effects from this drug. It is just a legal way for pharma to make money getting people addicted to amphetamines. I think they are no better than the street corner pusher. It is WAY to easy to get this drug and physicians should be held accountable for pushing this drug.

Here's my story in a nutshell:

Over 10 years ago I let myself get hooked on phentermine from a "diet doctor".

Developed high blood pressure and depression - two more meds for pharma to make money on top of the diet pills. Now have to take drugs to sleep because of Adderrall.

Started taking Adderall when diet doctor went out of business.

Longest time off was 7 Days for New Years resolution. Many shorter attempts, latest one was 5 days recently. Always felt good after the the 3 day sleep period, like myself again.

Side effects: irritable, nonsocial, no real feelings, bad breath, bad teeth (very expensive side effect!), bad skin, hair falling out, eyesight worsened, paranoia, insomnia, bruising, joint pain causing arthritis sympyoms, brittle nails and VERY EXHAUSTED), thyroid function out of whack, don't enjoy exercise, caused severe allergies and asthma . I am mainly on the fast track to old age and I am in my early 50s.

Good side effcts: false energy to clean, do projects which need concentration. THAT IS IT!

I return to this forum at least once a week for encouragement. Thank you all for your stories and inspiration

Today is another day 1, I'll keep trying to quit until it sticks. Wish me luck.

Good luck lady, I hope you do it!

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now